# SDR CALA2013091091181

- Difficulty date: September 7, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 442
- Aircraft time: 65,965 hours, 24,489 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT ROW 29ABC SEAT EMERGENCY EXIT LIGHT MOUNTED EMERGENCY LIGHT INOPERATIVE.  TROUBLESHOOTING FOUND SEAT 29A UNDER SEAT PLASTIC CONNECTOR, BLACK WIRE WILL NOT LOCK IN PLACE IN PLASTIC EMERGENCY CONNECTOR.
